Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonexistence of nontrivial $ cm''$-harmonic 1-forms on a complete foliated Riemannian manifold


Author: Haruo Kitahara
Journal: Trans. Amer. Math. Soc. 262 (1980), 429-435
MSC: Primary 57R30; Secondary 58A14
MathSciNet review: 586726
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the nonexistence of nontrivial $ \square''$-harmonic 1-forms on a complete foliated riemannian manifold with positive definite Ricci curvature. It is well known that the harmonic 1-form on a compact and orientable riemannian manifold with positive definite Ricci curvature is trivial. Our main theorem is an extension of this fact in the complete foliated riemannian case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R30, 58A14

Retrieve articles in all journals with MSC: 57R30, 58A14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0586726-X
PII: S 0002-9947(1980)0586726-X
Keywords: Bundle-like metric, second connection, $ \square''$-harmonic form
Article copyright: © Copyright 1980 American Mathematical Society